# SDR DL757011554

- Difficulty date: September 18, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 29,870 hours, 14,559 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O FOUND E+PATH LITE ON 2R FLIGHT ATTENDENT SEAT INOPERATIVE.  FOUND WIREING TO BE DAMAGED UNDER SEAT. REPAIRED WIREING OPS CHECK NORMAL.
